MathSciNet Relay Station
MathSciNet bibliographic data
MR2846300 05C80 (05C20 05C38 60C05)
Alm, Sven Erick; Janson, Svante; Linusson, Svante Correlations for paths in random orientations of $G(n,p)$ and $G(n,m)$. Random Structures Algorithms 39 (2011), no. 4, 486–506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement